# SDR CA051013006

- Difficulty date: October 4, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 20,703 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20475546
- Condition: Leaking
- Location: Wing Root
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CREW COMPLAINED OF A SLIGHT OIL SMELL IN CABIN IN ALL FLIGHT STAGES.  MAINTENANCE REPLACED LT COOLING TURBINE AND RELEASED AIRCRAFT TO SERVICE.  DURING MAINTENANCE GROUND RUN PRIOR TO REPLACEMENT COOLING TURBINE FAILED AND FILLED CABIN WITH SMOKE AND A STRONG SMELL OF OIL.
